Jump to content

Menstruation changes during Whole 30


Becky1979

Recommended Posts

Hi ladies!

 

I'm on Day 16 and feeling really happy and energised by this W30.  However I've had a small "issue" which I wonder if anyone can help with.

 

I've been on the contraceptive injection for about 10 years which completely stops your periods.  This morning I woke up to find I was having a light bleed.  I did a W30 in May of last year and exactly the same thing happened at almost exactly the same time.  It lasted for about 5 days like a normal period but was very light and I had no other symptoms.

 

I don't think there is any cause for concern as I spoke to my doctor at the time and she said this was perfectly normal for someone on the injection for this length of time.  However now it's happened again it does seems to be W30 related and so I wondered if any of you ladies had any thoughts on why this might be happening?

Link to comment

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...